Discussions that mention zoloft

Depression board


this is going to sound strange and the doc told me he had never heard of it but ive been on zoloft 3 times in the past. everytime i had to quit because of a painful side effect i had and i havent taken it for 2 yrs now but i did get awesome results!! after id take it for about a month and a half this started happening. i would take my pill, then within 10 mins or so i would get this strange feelings in my throat. it would burn andi mean BURN in my throat and for an hour or so i would spit out literally cups full of thick clear sweet smelling saliva!! i know it sounds bizaare but its true! and when i was doing this i would want to swallow alot but everytime i swallowed the burn would happen followed by a mouthful of saliva!! needless to say when it would happen all the time i stopped taking it, it just wasnt worth it at all!! i didnt feel like throwing up and it def. wasnt heartburn i thought maybe it was the casing it was in like i had a reaction to that!! but ive since taken plenty of things in capsule form. but my doctor thinks im looney but u just dont invent this in your head. i would also feel drained after the episodes. i doubt anyone else has had this but hey i can try:)
Quote from hayley0610:
this is going to sound strange and the doc told me he had never heard of it but ive been on zoloft 3 times in the past. everytime i had to quit because of a painful side effect i had and i havent taken it for 2 yrs now but i did get awesome results!! after id take it for about a month and a half this started happening. i would take my pill, then within 10 mins or so i would get this strange feelings in my throat. it would burn andi mean BURN in my throat and for an hour or so i would spit out literally cups full of thick clear sweet smelling saliva!! i know it sounds bizaare but its true! and when i was doing this i would want to swallow alot but everytime i swallowed the burn would happen followed by a mouthful of saliva!! needless to say when it would happen all the time i stopped taking it, it just wasnt worth it at all!! i didnt feel like throwing up and it def. wasnt heartburn i thought maybe it was the casing it was in like i had a reaction to that!! but ive since taken plenty of things in capsule form. but my doctor thinks im looney but u just dont invent this in your head. i would also feel drained after the episodes. i doubt anyone else has had this but hey i can try:)


My opinion? I think your doctor is a looney to dismiss this side effect after you've reported it happens each time you take Zoloft. Switch doctors.

--CarrieLynn
Quote from hayley0610:
this is going to sound strange and the doc told me he had never heard of it but ive been on zoloft 3 times in the past. everytime i had to quit because of a painful side effect i had and i havent taken it for 2 yrs now but i did get awesome results!! after id take it for about a month and a half this started happening. i would take my pill, then within 10 mins or so i would get this strange feelings in my throat. it would burn andi mean BURN in my throat and for an hour or so i would spit out literally cups full of thick clear sweet smelling saliva!! i know it sounds bizaare but its true! and when i was doing this i would want to swallow alot but everytime i swallowed the burn would happen followed by a mouthful of saliva!! needless to say when it would happen all the time i stopped taking it, it just wasnt worth it at all!! i didnt feel like throwing up and it def. wasnt heartburn i thought maybe it was the casing it was in like i had a reaction to that!! but ive since taken plenty of things in capsule form. but my doctor thinks im looney but u just dont invent this in your head. i would also feel drained after the episodes. i doubt anyone else has had this but hey i can try:)

Now how bizarre is this?! Something very similar happened to me about a week ago ... coincidentally within days of my last ever shot of Effexor. It's the first time in my life I've experienced this. I simply coughed and all this saliva stuff came up and yes, my throat was really burning. And it happened again later that night ... in my sleep actually ... the coughing woke me up and I was spluttering on the saliva ... and my throat felt raw and burning.

Thank goodness to date, I haven't had a recurrence.

Anyhow, I echo the opinions of the others. Get a second opinion. However, and not to sound skeptical here ... but just be prepared for the next doctor to also dismiss it. Unfortunately, there are so many bizarre side effects with these drugs ... and if doctors are not even acknowledging withdrawal symptoms ... well ... know what I mean? :rolleyes:

Take care!